Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 85, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 31, 2005, 4:09 PM EST for Madison County, Florida; Lowndes County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2005, 4:09 PM EST (21:09 UTC)
- Expired
- Mar 31, 2005, 4:45 PM EST
- In force
- 36 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Madison County, FL, Lowndes County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 312109
SVRTAE
FLC079-GAC185-312145-
/O.NEW.KTAE.SV.W.0085.050331T2109Z-050331T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
409 PM EST THU MAR 31 2005
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MADISON COUNTY IN FLORIDA
THIS INCLUDES THE CITY OF MADISON
SOUTHERN LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA
* UNTIL 445 PM EST
* AT 402 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES WEST OF MADISON...AND MOVING NORTHEAST AT
20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHERRY LAKE BY 420 PM EST...
HANSON BY 425 PM EST...
PINETTA BY 430 PM EST...
CLYATTVILLE...6 MILES SOUTHWEST OF TWIN LAKES...7 MILES SOUTHWEST
OF LAKE PARK AND 7 MILES SOUTH OF BRIGGSTON BY 445 PM EST...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
LAT...LON 3054 8361 3063 8347 3062 8336 3065 8334
3068 8340 3081 8317 3078 8314 3063 8313
3063 8326 3052 8325 3040 8352
$$
48-TURNAGE2 follow-up statements
000
WWUS52 KTAE 312130
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
430 PM EST THU MAR 31 2005
FLC079-GAC185-312145-
/O.CON.KTAE.SV.W.0085.000000T0000Z-050331T2145Z/
MADISON FL-LOWNDES GA-
430 PM EST THU MAR 31 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM EST FOR SOUTH
CENTRAL LOWNDES AND NORTHEASTERN MADISON COUNTIES...
AT 427 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR CHERRY LAKE...OR ABOUT 9 MILES
NORTH OF MADISON...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CLYATTVILLE AND BRIGGSTON BY 445 PM EST...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
LAT...LON 3054 8361 3063 8347 3062 8336 3065 8334
3068 8340 3081 8317 3078 8314 3063 8313
3063 8326 3052 8325 3040 8352
$$
48-TURNAGE000
WWUS52 KTAE 312139
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
438 PM EST THU MAR 31 2005
FLC079-GAC185-312148-
/O.CAN.KTAE.SV.W.0085.000000T0000Z-050331T2145Z/
MADISON FL-LOWNDES GA-
438 PM EST THU MAR 31 2005
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LOWNDES AND
NORTHERN MADISON COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING FOR THESE AREAS HAD
WEAKENED TO BELOW SEVERE LEVELS. THUS THE SEVERE THUNDERSTORM
WARNING FOR SOUTHERN LOWNDES AND NORTHERN MADISON COUNTIES HAS BEEN
CANCELLED.
STAY TUNED FOR THE LATEST WEATHER INFORMATION.
LAT...LON 3054 8361 3063 8347 3062 8336 3065 8334
3068 8340 3081 8317 3078 8314 3063 8313
3063 8326 3052 8325 3040 8352
$$
48-TURNAGEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 1:30 PM EST, 2 hours 39 minutes earlier.
Area forecast discussion, Mar 31, 1:30 PM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 130 PM EST THU MAR 31 2005 .SYNOPSIS...LARGE MCS WHICH FORMED OVER AL/MS/GA LAST NIGHT ALONG A STATIONARY BOUNDARY...HAS BECOME LESS ORGANIZED THROUGH THE MORNING HOURS TODAY...ESPECIALLY TO THE NORTH AND EAST. HOWEVER...NEW SHOWERS AND STORMS ARE BEGINNING TO DEVELOP WELL TO THE SOUTH AND EAST OF THE BOUNDARY WHERE SOME INSOLATION HAS OCCURRED AND PUSHED TEMPS TO THE 80 DEGREE MARK. IT IS STILL IN QUESTION HOW FAR EAST THESE STORMS WILL CONTINUE TO REDEVELOP THIS AFTERNOON...AS THE LOW LEVEL INSTABILITY IS SOMEWHAT LIMITED AND THE BOUNDARY IS NOT EXPECTED TO MAKE AND FURTHER PROGRESS TO THE SE. OVER THE COASTAL WATERS...WINDS GENERALLY CONTINUE OUT OF THE S-SE AT 10 TO 15 KTS. && .SHORT TERM...THE STAGE APPEARS TO BE SET FOR ANOTHER WIDESPREAD HEAVY RAINFALL EVENT ACROSS MUCH OF THE CWA DURING THE NEXT 24-36 HRS...WITH 1 TO 3 INCH STORM TOTALS LIKELY ACROSS THE REGION...WITH LOCALLY HIGHER AMOUNTS POSSIBLE TO THE NORTH AND WEST. THE MOST CHALLENGING PART OF THE POP FCST WILL BE TONIGHT...AS THE STATIONARY BOUNDARY SHOULD LIFT BACK FURTHER N AS A WARM FRONT...WHICH SHOULD TEMPORARILY STOP THE SPREAD OF THE SHOWERS AND STORMS TO THE SE. HOWEVER...THIS DOES NOT TAKE INTO ACCOUNT ANY SHOWERS AND STORMS DEVELOPING WELL OUT AHEAD OF THIS BOUNDARY WHICH MAY VERY WELL OCCUR IN THE MORE UNSTABLE AIR LATE THIS AFTERNOON TO THE S AND E. THEREFORE...WILL HAVE A NW TO SE POP GRADIENT FOR TONIGHT...AND MAY GO SLIGHTLY HIGHER THAN THE MAV TO THE SE. GENERALLY CATEGORICAL POPS ARE EXPECTED ON FRIDAY...AS A PRE-FRONTAL SQUALL LINE DEVELOPS OUT AHEAD OF THE COLD FRONT AND MOVES EAST THROUGH THE CWA. IN ADDITION TO THE HEAVY RAINFALL...SEVERE THUNDERSTORM DEVELOPMENT CANNOT BE DISCOUNTED AS WELL...WITH LARGE HAIL AND DAMAGING WINDS EXPECTED AS THE PRIMARY THREATS. && .LONG TERM... A SFC HIGH PRESSURE SYSTEM WILL BUILD INTO THE AREA SUNDAY AND REMAIN DOMINANT THROUGH LATE TUESDAY GIVING RATHER BENIGN WEATHER FOR THE FIRST HALF OF THE PERIOD. A SHORT WAVE WILL PUSH A SFC FRONT THROUGH THE CWA LATE WEDNESDAY INTO THURSDAY AND BRING WITH IT CHANCE POPS AND ISOLD TSTMS. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT WILL BE MONITORED AS THE SYSTEM APPROACHES. WEATHER SHOULD CLEAR QUICKLY BEHIND THE FRONT BY FRIDAY MORNING. && .MARINE...EXPECT THE RELATIVELY QUIET CONDITIONS TO QUICKLY COME TO AN END BY LATE TONIGHT AS WINDS AND SEAS INCREASE OUT AHEAD OF THE COLD FRONT TO AT LEAST SCEC LEVELS. BEHIND THE FRONT...AN SCA APPEARS VERY LIKELY AT THIS TIME. && .FIRE WEATHER...NO CONCERNS UNTIL SATURDAY AS HIGH PRESSURE BUILDS INTO THE CWA. && .HYDROLOGY...WIDESPREAD RIVER FLOODING CONTINUES ACROSS PARTS OF THE CWFA...AND WILL LIKELY BE EXACERBATED BY ADDITIONAL RAINFALL OVER THE NEXT COUPLE OF DAYS. SEE RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 64 78 57 71 / 40 90 60 05 PANAMA CITY 66 76 53 69 / 50 80 50 05 DOTHAN 63 76 51 66 / 70 99 30 05 ALBANY 65 75 52 67 / 70 99 50 05 VALDOSTA 64 79 56 68 / 40 80 70 10 CROSS CITY 64 82 58 70 / 30 70 70 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...A FLOOD WATCH IS IN EFFECT UNTIL 930 AM CST FRIDAY MORNING. GA...A FLOOD WATCH IS IN EFFECT UNTIL 1030 AM EST FRIDAY MORNING. FL...NONE. && SHORT TERM: GOULD LONG TERM: HICKS
Hazardous weather outlook, Mar 31, 5:22 AM EST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 522 AM EST THU MAR 31 2005 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-312300- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 522 AM EST THU MAR 31 2005 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL BUT THE SOUTHEAST FLORIDA BIG BEND TODAY AND TONIGHT AND A MODERATE RISK FOR RIP CURRENTS TODAY... THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL BUT THE SOUTHEAST FLORIDA BIG BEND TODAY AND TONIGHT. A COLD FRONT WILL SAG SOUTH INTO CENTRAL GEORGIA AND ALABAMA THIS AFTERNOON. SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THIS BOUNDARY WILL MOVE INTO THE REGION THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THIS FRONT WILL STALL JUST NORTH OF OUR FORECAST AREA THIS EVENING AND LIFT NORTH AS A WARM FRONT OVERNIGHT AS A MUCH STRONGER LOW PRESSURE SYSTEM DEVELOPS OVER THE LOWER MISSISSIPPI AND LIFTS TO THE NORTHEAST. A SQUALL LINE IS EXPECTED DEVELOP AHEAD OF A STRONG COLD FRONT AND MOVE TOWARD OUR SOUTHEAST ALABAMA AND EASTERN FLORIDA PANHANDLE ZONES BY DAYBREAK FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE AS THE SQUALL LINE ADVANCES FROM WEST TO EAST ACROSS THE TRI-STATE REGION FRIDAY. THE LINE OF STORMS MAY CONTAIN BOW ECHOES PRODUCING DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE SEVERE WEATHER THREAT WILL END LATE ON FRIDAY OVER ALL BUT THE EASTERNMOST ZONES AS THE STRONG COLD FRONT PASSES THROUGH. THE SEVERE WEATHER THREAT SHOULD END OVER THE VALDOSTA REGION AND THE EASTERN BIG BEND EARLY SATURDAY MORNING. THE WEEKEND THROUGH THE FIRST PART OF NEXT WEEK WILL BE DRY WITH RAIN CHANCES RETURNING ON WEDNESDAY AS ANOTHER LOW PRESSURE SYSTEM SENDS ANOTHER COLD FRONT OUR WAY. LOWERING AFTERNOON RELATIVE HUMIDITIES SATURDAY AND SUNDAY AFTERNOON MAY ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. .RIP CURRENTS... THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES TODAY. A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO DEEPER WATER. IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO SHORE OUTSIDE THE NARROW CURRENT. .SPOTTER CALL TO ACTION STATEMENT... SOME STORMS MAY BECOME SEVERE TODAY AND TONIGHT. SPOTTERS WILL BE CONSIDERED ACTIVATED UPON THE ISSUANCE OF A CONVECTIVE WATCH FOR OUR AREA. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 22-BARRY
In the hours before
Local storm report, Mar 31, 2:51 PM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 PM EST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL BAINBRIDGE 30.91N 84.58W
03/31/2005 1.75 INCH DECATUR GA BROADCAST MEDIA
&&
MAJLocal storm report, Mar 31, 3:16 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 PM EST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL N CAIRO 30.88N 84.21W
03/31/2005 1.00 INCH GRADY GA NWS EMPLOYEE
REPORTED BY NWSFO PEACHTREE CITY.
&&
MAJLocal storm report, Mar 31, 3:36 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 W THOMASVILLE 30.84N 84.01W
03/31/2005 1.75 INCH THOMAS GA EMERGENCY MNGR
EM REPORTS HAIL FALLING ACROSS ENTIRE COUNTY RANGING FROM
MARBLE TO GOLF BALL SIZE.
&&
GODSEYSpecial weather statement, Mar 31, 3:44 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 344 PM EST THU MAR 31 2005 FLZ007-009>016-026-028-029-034-312130- BAY FL-CALHOUN FL-DIXIE FL-FRANKLIN FL-GADSDEN FL-GULF FL-HOLMES FL- INLAND WALTON FL-JACKSON FL-LAFAYETTE FL-LIBERTY FL-TAYLOR FL- WASHINGTON FL- INCLUDING THE CITIES OF...APALACHICOLA...BLOUNTSTOWN...BONIFAY... CALLAWAY...CARRABELLE...CHIPLEY...CROSS CITY...DE FUNIAK SPRINGS... MARIANNA...MAYO...PANAMA CITY...PANAMA CITY BEACH...PERRY... PORT ST. JOE...STEINHATCHEE AND VERNON 344 PM EST THU MAR 31 2005 ...STRONG STORMS HEADED INTO THE FLORIDA BIG BEND... AT 345 PM EST NATIONAL WEATHER SERVICE RADARS INDICATED STRONG STORMS MOVING INTO LEON...WAKULLA...JEFFERSON...AND MADISON COUNTIES. THESE STORMS WERE MOVING SOUTHEAST AT 25 MPH. STRONG WINDS WILL RACE OUT AHEAD OF THESE STORMS...WITH WIND GUSTS TO 40 MPH POSSIBLE. THESE WINDS COULD CAUSE DOWNED TREE BRANCHES AND POWER LINES. OTHERWISE...VERY HEAVY RAIN AND FREQUENT LIGHTNING IS EXPECTED WITH THESE THUNDERSTORMS. FOURNIER
Special weather statement, Mar 31, 3:57 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 357 PM EST THU MAR 31 2005 FLZ017>019-027-312130- JEFFERSON FL-LEON FL-MADISON FL-WAKULLA FL- INCLUDING THE CITIES OF...CRAWFORDVILLE...MADISON...MONTICELLO... ST. MARKS AND TALLAHASSEE 357 PM EST THU MAR 31 2005 ...STRONG STORMS HEADED INTO THE FLORIDA BIG BEND... AT 345 PM EST NATIONAL WEATHER SERVICE RADARS INDICATED STRONG STORMS MOVING INTO LEON...WAKULLA...JEFFERSON...AND MADISON COUNTIES. THESE STORMS WERE MOVING SOUTHEAST AT 25 MPH. STRONG WINDS WILL RACE OUT AHEAD OF THESE STORMS...WITH WIND GUSTS TO 40 MPH POSSIBLE. THESE WINDS COULD CAUSE DOWNED TREE BRANCHES AND POWER LINES. OTHERWISE...VERY HEAVY RAIN AND FREQUENT LIGHTNING IS EXPECTED WITH THESE THUNDERSTORMS. FOURNIER
Local storm report, Mar 31, 4:03 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 PM EST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 2 SW BAINBRIDGE 30.89N 84.60W
03/31/2005 DECATUR GA PUBLIC
REPORT OF METAL STORAGE BUILDING WRAPPED AROUND POLE.
NUMEROUS TREES AND POWER LINES SNAPPED OFF ON SR 253.
&&
GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:18 PM EST | Flash Flood Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 3 hr |
| Mar 31, 2:28 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 32 min |
| Mar 31, 2:56 PM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady | 34 min |
| Mar 31, 3:20 PM EST | Tornado Warning | TAE | Mitchell, Thomas | 272 days |
| Mar 31, 4:15 PM EST | Severe Thunderstorm Warning | TAE | Brooks | 30 min |
| Mar 31, 6:07 PM EST | Special Marine Warning | TAE | 53 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.